| Model Number |
CAT8TORQ85KIT-A |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the iliac vein using an indigo system aspiration catheter 8 (cat8) and a non-penumbra sheath.During the procedure, the physician experienced resistance while advancing the cat8 through the sheath and subsequently, the distal end of the cat8 kinked.Therefore, the cat8 was removed.The procedure was completed using a new cat8 and a non-penumbra sheath.There was no report of an adverse effect to the patient.